# SDR FDEA202110292666

- Difficulty date: October 29, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP  OUTBOARD HINGE LOWER MOUNT OUTBOARD   HOLE SURFACE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP  OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A. # 1-5750-  T0365211 PART 1 STEP 1, TITLE: WINGS- FLIGHT  SURFACES- EO 1-5750-7-5002- RH WING-   OUTBD FLAP OUTBD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100. REFER TO SNRM NUMBER N00688 ATTACHED E.A. # 1-5750-T0365211 PART 1   FOR DETAILS.
